Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking AKT4 for lymph node TB. Having stomach pain. What could be done? - Online Doctor Chats

Date : 17-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:i am suffering from lymph node TB
Doctor:Sorry about that
User:since 5 weeks
User:3 weeks back i have started using medication AKT4
Doctor:Please proceed
User:and it gt effected my liver
User:so i stopped using the medicines after one week
User:and for 8 days i wasnt on any medication
User:duirng this tym i was having stomach pain for 3-4 hrs
User:night tyms
User:so i thot it was gastric problem and consulted gastreoentrologist last tuesday
User:on ultra sound scan, he said slight enlargement on lymph nodes in abdomen
User:as well
User:and initial lyph node is in neck area
User: XXXXXXX is not still back to the normal, so he gave different medication not to effect the liver
User:i started medication on wednesday but yesterday afternoon i felt sever abdomen pain for 3 hrs
User:after takin gastric tablet it gt setteled
User:to night i had vomiting and i stopped medication today
User:can u pls tell me if the stomach pain is because of gastric or lymph node enlargement or coz of medication
Doctor:I shall help with regards to this
Doctor:The cause of your pain is a combined effect of the TB lymph node in the intestine, along with the side effect of the medication since it causes gastritis
User:what are we supposed to do with medication a
User:we have medication from 6 , 7.30 , 8(aftr breakfast) , nite after dinner
User:we skipped 1st three tablets, can we start medication frm tommorw
Doctor:that is right
User:*skipped today
User:is that ok to start medication again tomorrow..
Doctor:it is fine to start the medication again from tomorrow
User:and what cud be the reason for vomting and can be done to get rid of stomach pain
Doctor:The reason for vomiting is also the medications
Doctor:These reactions would be there initially when you start the treatment
Doctor:In a week's time it should settle down
Doctor:Take antacids along with these medicines like Omez
Doctor:Continue to take the medicines
User:omez is used for??
Doctor:You would gradually improve
Doctor:Omez is for gastritis
User:and any food restrictions or suggestions
Doctor:You must take high protein diet like one egg every day
User:i am hardly eating anythng. yesterday i had XXXXXXX juice and i vomitted today morning
Doctor:Take only liquids for now
User:raw egg or shud be boiled one
Doctor:You could also take medicines like Doxinate to prevent vomiting
Doctor:Boiled egg
Doctor:Also drink a glass of milk every day
User:vomting tablet shud be taken when i feel vomting sensation ??
Doctor:It should be taken early in the morning on empty stomach
User:i used topcid 40mg for it ok to continue
User:or shall i switch to omez
Doctor:You can continue topcid
User:okk...vomiting tablet shud be taken daily or whenever i have vomiting sensation
Doctor:You should take it daily for at least one week until the time you get used to the medicines
User:as i have said abt tablet timings(6,7.30, 8AM), can u please suggest the best tym to take medication
User:do u need the medicine names as well
Doctor:tell me
User:r-cin 450mg--6 am
User:raciper 40 mg --7.30am
User:ethambul 800mg ---8 am after breakfast
User:livoflox--after dinner
Doctor:Raciper 40 is for gastritis
Doctor:You can take this first even before taking r-cin at 6 am
User:even den i am facing gastric problem?
Doctor:Then you can repeat one raciper in the night before dinner
User:or can i use whenever i hav gastric pain
Doctor:You can take at the maximum of twice daily
User:by chance if i gt pain in aftrnoon lyk yesterday what is advisable to do
User:cn i take tablet instead of night tym
Doctor:You could take it
Doctor:Are you there?
User:when can i take vomiting tablet along with rcin at 6am or hw much tym difference shud be dere..lyk 5.30 or smethng
Doctor:Take raciper at 5 am, take r-cin at 6 am and then rest of the medications after breakfast
Doctor:I hope it is clear to you
Doctor:If not please ask me, i shall explain again
User:wat abt doxinate(vomiting tablet)
Doctor:It is not required unless you have severe vomiting
Doctor:Also, this is a prescription drug, you must get it prescribed by your doctor after discussing with him
User:okk..thnxs a lot..
Doctor:Thank you too
Doctor:bye for now
Doctor:Wish you quick recovery and best of health
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor